×

zbMATH — the first resource for mathematics

Periodic solutions of some vector retarded functional differential equations. (English) Zbl 0275.34070

MSC:
34C25 Periodic solutions to ordinary differential equations
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34G99 Differential equations in abstract spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ezeilo, J.O.C, On the existence of periodic solutions of a certain third order differential equation, (), 381-389 · Zbl 0097.29404
[2] Fennell, R.E, Periodic solutions of functional differential equations, J. math. anal. appl., 39, 198-201, (1972) · Zbl 0243.34126
[3] Granas, A, The theory of compact vector fields and some of its applications to topology of functional spaces (I), Rozprawy matematyczne, 30, 1-93, (1962) · Zbl 0111.11001
[4] Hale, J.K, Ordinary differential equations, (1969), Wiley-Interscience New York · Zbl 0186.40901
[5] Hale, J.K, Functional differential equations, (1971), Springer-Verlag New York · Zbl 0213.36901
[6] Krasnosel’skii, M.A, The operator of translation along the trajectories of differential equations, (1968), American Mathematical Society Providence, R. I
[7] Lazer, A.C, On Schauder’s fixed point theorem and forced second-order nonlinear oscillations, J. math. anal. appl., 21, 421-425, (1968) · Zbl 0155.14001
[8] Mawhin, J, Degré topologique et solutions périodiques des systèmes différentiels non linéaires, Bull. soc. roy. sci. liège, 38, 308-398, (1969) · Zbl 0186.41704
[9] Mawhin, J, An extension of a theorem of A. C. lazer on forced nonlinear oscillations, J. math. anal. appl., 40, 20-29, (1972) · Zbl 0245.34035
[10] \scJ. Mawhin, The solvability of some operator equations with a quasibounded nonlinearity in normed spaces, J. Math. Anal. Appl., in press. · Zbl 0307.47060
[11] Reissig, R, On the existence of periodic solutions for a certain nonautonomous differential equation, Ann. mat. pura appl., 85, 235-240, (1970), (4) · Zbl 0195.38203
[12] Reissig, R, Note on a certain non-autonomous differential equation, Atti accad. naz. lincei, rend. cl. sci. fis. mat. natur., 48, 484-486, (1970), (8) · Zbl 0209.11704
[13] Reissig, R, Periodic solutions of a nonlinear n-th order vector differential equation, Ann. mat. pura appl., 87, 111-124, (1970), (4) · Zbl 0212.11601
[14] Reissig, R; Sansone, G; Conti, R, Nichtlineare differentialgleichungen höherer ordnung, (1969), Edizioni Cremonese Rome · Zbl 0172.10801
[15] Roseau, M, Solutions périodiques ou presque périodiques des systèmes différentiels de la mécanique non linéaire, International centre for mechanical sciences, courses and lectures no. 44, (1970), Udine
[16] Sedsiwy, S, On periodic solutions of a certain third-order non-linear differential equation, Ann. polon. math., 17, 147-154, (1965) · Zbl 0134.30802
[17] Sedsiwy, S, Asymptotic properties of solutions of nonlinear differential equations of the higher order, zeszyty nauk. uniw. jagiell. no. 131, 69-80, (1966)
[18] Sedsiwy, S, Asymptotic properties of solutions of a certain n-th order vector differential equation, Atti accad. naz. lincei, rend. cl. sci. fis. mat. natur., 47, 472-475, (1969), (8) · Zbl 0217.12003
[19] Villari, G, Soluzioni periodiche di una classe di equasioni differenziali del terz’ordine quasi lineari, Ann. mat. pura appl., 73, 103-110, (1966), (4) · Zbl 0144.11401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.